×

zbMATH — the first resource for mathematics

4-manifolds which embed in \({\mathbb{R}}^ 6\) but not in \({\mathbb{R}}^ 5\), and Seifert manifolds for fibered knots. (English) Zbl 0534.57020
See the preview in Zbl 0525.57027.

MSC:
57R40 Embeddings in differential topology
57Q45 Knots and links in high dimensions (PL-topology) (MSC2010)
57N35 Embeddings and immersions in topological manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barden, D.: Simply-connected five manifolds. Annals of Math.82, 365-385 (1965) · Zbl 0136.20602
[2] Cappell, S.E., Shaneson, J.L.: Embedding and immersion of four-dimensional manifolds in ?6. Proceedings of the 1977 Georgia Topology Conference, pp. 301-305. New York: Academic Press 1979
[3] Cappell, S.E., Shaneson, J.L.: Link cobordism. Comment. Math. Helv. 55, 20-49 (1980) · Zbl 0444.57008
[4] Cochran, T.D.: Embedding four-manifolds inS 5 and applications. Ph.D. Dissertation, Univ. California, Berkeley, CA 1982
[5] Cochran, T.D.: Embedding 4-manifolds inS 5. Topology (in press) (1984) · Zbl 0582.57019
[6] Cochran, T.D.: Slice links inS 4. Transactions of the American Math. Society (in press) (1984) · Zbl 0519.57016
[7] Conner, P.E., Floyd, E.E.: Differentiable periodic maps. Bull. American Math. Soc.68, 76-86 (1962) · Zbl 0111.35601
[8] Demeo, R.: Link cobordism. Duke Math. Journal48, 23-33 (1981) · Zbl 0463.57005
[9] Epstein, D.B.A.: Embedding punctured manifolds. Proc. Am. Math. Soc.16, 175-176 (1965) · Zbl 0129.39502
[10] Hantzshe, W.: Einlagerung von Mannigfaltigkeiten in euklidische Räume. Math. Zeit43, 38-58 (1938) · Zbl 0017.13303
[11] Hausmann, J.C.: Knot theory. Lecture Notes in Mathematics, Vol. 685. Berlin-Heidelberg-New York: Springer 1978 · Zbl 0378.00013
[12] Kawauchi, A., Kojima, S.: Algebraic classification of linking pairings on 3-manifolds. Math. Ann.253, 29-42 (1980) · Zbl 0443.57009
[13] Milnor, J.W.: A survey of cobordism theory. L’Enseignement Math.8, 16-23 (1962) · Zbl 0121.39901
[14] Niven, I., Zuckerman, H.S.: An introduction to the theory of numbers. New York: John Wiley and Sons 1967 · Zbl 0723.11001
[15] Quinn, F.: Ends of maps. III. Dimensions 4 and 5. J. Differential Geometry17, 503-521 (1982) · Zbl 0533.57009
[16] Ruberman, D.: Imbedding four-manifolds and slicing links. Math. Proc. of Cambridge Phil. Soc.91, 107-110 (1982) · Zbl 0528.57017
[17] Spanier, E.H.: Algebraic Topology. New York: McGraw-Hill 1966 · Zbl 0145.43303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.